Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Projective differential geometry of curved surfaces


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 8 (1907), 233-260
MSC: Primary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1907-1500783-0
MathSciNet review: 1500783
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500783-0
Article copyright: © Copyright 1907 American Mathematical Society